# SDR COEA9696501

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0084
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: GF550082
- Condition: Failed
- Location: Fuel Reservoir
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL RESERVOIR LOW LEVEL LIGHT ILLUMINATED IN CRUISE.  AIRCRAFT DECLARED EMERGENCY, RETURNED TO MTY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM IAW CESSNA FIELD SERVICE NOTE 95-21 DATED JUNE 22, 1995, AND FOUND FUEL RESERVOIR LOW LEVEL SENSOR HAD FAILED.  MAINTENANCE REMOVED AND REPLACED SENSOR.  SYSTEM OPERATION CHECKS GOOD.  (X)
